MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 REVERSE HUMERAL SHELL M 36+0; SHOULDER IMPLANT - HUMERAL HEAD

DEPUY IRELAND - 3015516266 REVERSE HUMERAL SHELL M 36+0; SHOULDER IMPLANT - HUMERAL HEAD
Catalog Number 550000360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 06/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient had shoulder done originally on (b)(6) 2024.Patient was complaining of some pain associated with impingement of the conjoint tendon.The surgeon felt the patient would benefit from an exchange of the glenosphere, humeral shell, and poly.A 32+4 glenosphere was removed and replaced with a 36+4 eccentric.The eccentricity was dialed posterior.A new shell and poly were trialed and the shoulder was found to be stable with improved range of motion.The real shell and poly were opened and implanted and stability was confirmed once reduced.No delays or adverse events took place.Activity level - yes.Doi: (b)(6) 2024.Dor: unknown.Affected side: left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d10.

Brand Name
REVERSE HUMERAL SHELL M 36+0
Common Device Name
SHOULDER IMPLANT - HUMERAL HEAD
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key22340503
Report Number1818910-2025-10715
Device Sequence Number13111728
Product Code PHX
UDI-Device Identifier10603295546986
UDI-Public(01)10603295546986(17)290630(10)663153
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550000360
Device Lot Number663153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLENOSPHERE 32+4; REVERSE LINER 32+0
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale